MathSciNet Relay Station
MathSciNet bibliographic data
MR555267 57S17 (30F25)
Kulkarni, R. S. On Hurwitz' "$84(g-1)$ theorem'' and pseudofree actions. Bull. Amer. Math. Soc. (N.S.) 2 (1980), no. 2, 303–305.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement